Periodic solutions for a class of forced Liénard-type equations. (English) Zbl 1093.34020

By applying the topological degree theory, some sufficient conditions for the existence of \(T\)-periodic solutions for the Liénard-type equation \[ x''+\Sigma^n_{i=1} h_i(x)| x'| ^{2\alpha_i}+f_1(x)| x'| ^2+f_2(x)x'+g(t,x)=p(t) \] are established.


34C25 Periodic solutions to ordinary differential equations
47H11 Degree theory for nonlinear operators
Full Text: DOI


[1] Bonheure, D., Fabry, C., Sonets, D. Periodic solutions of forced isochronous oscillators at resonance. Discrete and continuous Dynamical systems, 8(4):907–930 (2002) · Zbl 1021.34032
[2] Burton, T.A. Stability and periodic solution of orinary and functional differential equations. Academic Press, Orland, FL., 1985 · Zbl 0635.34001
[3] Chen, H.B., Li, Kaitai. On the existence and uniquencess of periodic solutions of Liénard’s equation. Chinese Annals of Mathematics, 22A(2):237–242 (2001) (in Chinese) · Zbl 0981.34028
[4] Hardy, G.H., Littlewood, J.E., Polya G. Inequalities. Cambridye Univ. Press, London, 1964
[5] Liu, B., Yu, Jianshe. On the existence of harmonic solution for the n-Dimensional Liénard equations with Delay, Mathematics Acta Scientia, 22A(3):323–331 (2002) (in Chinese) · Zbl 1010.34067
[6] Mawhin, J. An extension a theorem of A.C.Lazer on forced nonlinear oscillatons. J. Math. Anal. Appl., 40:20–29 (1972) · Zbl 0245.34035
[7] Mawhin, J. Degre toplogique et solutions périodiques des systèerntials nonlineares. Bull. Soc. Roy. Sci. Liége, 38:308–398 (1969) · Zbl 0186.41704
[8] Omari, P., Villari, G., Zanolin, F. Peridic solutions of the Li’enard equations with one-sided growth restrictions. J. Differential Equations, 67:278–293 (1987) · Zbl 0615.34037
[9] Papini, Duccio. Periodic solutions for a class of Liénard equations. Funkcialaj Ekvacioj, 43:303–322 (2000) · Zbl 1142.34340
[10] Phuong, Nguyen Các. Periodic solutions of a Liénard equation with forcing term. Nonlinear Anal., 43:403–415 (2001) · Zbl 1003.34032
[11] Wang, Zaihong. Periodic solutions of Li’enard equation with subquadratic potential conditions. J. Math. Anal. Appl., 256:127–141 (2001) · Zbl 0980.34038
[12] Yashizaw, T. Asymptotic behavior of solutions of differential equations. In:Differential Equation:Qualitative Theory (Szeged, 1984), 1141–1172, Colloq. Math. Soc. Janos Bolyai, Vol.47, North-Holland, Amsterdam, 1987
[13] Zhang, Meirong. Periodic solutions of Liénard equations with singular forces of repulsive type. J. Math. Anal. Appl. 203:254–269 (1996) · Zbl 0863.34039
[14] Zhou, Jin. The existence on periodic solutions and almost periodic solutions of forced Liénard-type equations. Acta Math. Sincia, 42:571–576 (1999) (in Chinese) · Zbl 1026.34046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.